# SDR AALA202406245603

- Difficulty date: June 22, 2024
- Submitted: June 24, 2024
- Operation: Air carrier
- Aircraft: N131NN
- Make and model: Airbus A321-231
- Aircraft serial: 6472
- Aircraft time: 31,132 hours, 9,877 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Part number: UNKNOWN
- Condition: Low Pressure
- Location: R4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: R4 CREW/ PASSENGER DOOR DAMPER BELOW 1500 PSI AT 61 DEGREES F. REQUIRES SERVICING. SERVICED R4 CREW/ PASSENGER DOOR DAMPER TO 1700 PSI PER AMM 52-10-00. NO LEAKS DETECTED.
